# SDR USAA050335

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1137215
- Condition: Corroded
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 8 INCHES, STATION 312.  CORROSION LEVEL 1, TASK C53-107-01.  REMOVED AND REPLACED PER SRM AND IPC 53-4200 FIG 2.  (M)
